Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 59, NWS Cleveland, OH

June 4, 2010Marion County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 4, 2010, 1:17 PM EDT for Marion County, Morrow County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2010, 1:17 PM EDT (17:17 UTC)
Expired
Jun 4, 2010, 2:00 PM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Marion County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 121 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 1:14 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
388 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WUUS51 KCLE 041717
SVRCLE
OHC101-117-041800-
/O.NEW.KCLE.SV.W.0059.100604T1717Z-100604T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
117 PM EDT FRI JUN 4 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARION COUNTY IN NORTH CENTRAL OHIO
  NORTHERN MORROW COUNTY IN NORTH CENTRAL OHIO

* UNTIL 200 PM EDT

* AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  WEST OF MARION...AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARDINGTON...
  MOUNT GILEAD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4049 8325 4070 8329 4071 8262 4067 8262
      4064 8264 4063 8262 4055 8262 4055 8264
      4053 8264 4052 8263 4049 8263
TIME...MOT...LOC 1717Z 268DEG 35KT 4059 8313

$$

LAPLANTE
4 follow-up statements
698 
WWUS51 KCLE 041727
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
127 PM EDT FRI JUN 4 2010

OHC101-117-041800-
/O.CON.KCLE.SV.W.0059.000000T0000Z-100604T1800Z/
MARION OH-MORROW OH-
127 PM EDT FRI JUN 4 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN MORROW AND MARION COUNTIES...

AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MARION...MOVING EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CARDINGTON...EDISON AND MOUNT GILEAD.

THERE HAS BEEN NO REPORTS OF SEVERE WEATHER AT THIS TIME.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4049 8325 4070 8329 4071 8262 4067 8262
      4064 8264 4063 8262 4055 8262 4055 8264
      4053 8264 4052 8263 4049 8263
TIME...MOT...LOC 1726Z 268DEG 35KT 4059 8301

$$

FITZ
968 
WWUS51 KCLE 041736
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
136 PM EDT FRI JUN 4 2010

OHC101-117-041800-
/O.CON.KCLE.SV.W.0059.000000T0000Z-100604T1800Z/
MARION OH-MORROW OH-
136 PM EDT FRI JUN 4 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN MORROW AND MARION COUNTIES...

AT 135 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR EDISON...OR NEAR MOUNT GILEAD...MOVING
EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RURAL
EASTERN MORROW COUNTY.


A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4049 8325 4070 8329 4071 8262 4067 8262
      4064 8264 4063 8262 4055 8262 4055 8264
      4053 8264 4052 8263 4049 8263
TIME...MOT...LOC 1736Z 268DEG 35KT 4059 8288

$$

FITZ
789 
WWUS51 KCLE 041745
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
145 PM EDT FRI JUN 4 2010

OHC101-117-041800-
/O.CON.KCLE.SV.W.0059.000000T0000Z-100604T1800Z/
MARION OH-MORROW OH-
145 PM EDT FRI JUN 4 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHERN MORROW AND MARION COUNTIES...

AT 139 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR EDISON...OR NEAR MOUNT GILEAD...MOVING
EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4049 8325 4070 8329 4071 8262 4067 8262
      4064 8264 4063 8262 4055 8262 4055 8264
      4053 8264 4052 8263 4049 8263
TIME...MOT...LOC 1744Z 268DEG 35KT 4059 8278

$$

FITZ
858 
WWUS51 KCLE 041759
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
159 PM EDT FRI JUN 4 2010

OHC101-117-041809-
/O.EXP.KCLE.SV.W.0059.000000T0000Z-100604T1800Z/
MARION OH-MORROW OH-
159 PM EDT FRI JUN 4 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORROW AND MARION
COUNTIES EXPIRES AT 200 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4049 8325 4070 8329 4071 8262 4067 8262
      4064 8264 4063 8262 4055 8262 4055 8264
      4053 8264 4052 8263 4049 8263
TIME...MOT...LOC 1759Z 268DEG 35KT 4059 8259

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 10:24 AM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 4, 10:24 AM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EDT FRI JUN 4 2010

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL WOBBLE ACROSS CENTRAL OHIO INTO
CENTRAL PENNSYLVANIA TODAY THROUGH THE WEEKEND. SEVERAL RIPPLES OF
LOW PRESSURE WILL MOVE ALONG THIS FRONT THROUGH SUNDAY WITH EACH
ONE BRINGING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS.
DRIER AIR WILL ATTEMPT TO MOVE INTO THE REGION MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREAS OF FOG AND DRIZZLE HAVE LIFTED. SEVERAL BREAKS IN THE CLOUDS
ARE DEVELOPING SO PARTLY CLOUDY SKIES LOOK GOOD FOR THIS AFTERNOON.
CURRENT FORECAST HIGH TEMPERATURES LOOK REASONABLE. LAMP GUIDANCE
IN THE LOWER 80S FOR MOST LOCATIONS. A FEW SHOWERS ARE STARTING TO
FORM IN WEST CENTRAL OHIO AND THIS TREND WILL CONTINUE THIS
AFTERNOON AS THE SHORT WAVE APPROACHES THE AREA. CURRENT POP
FORECAST APPEARS TO BE IN LINE AND WILL MAKE FEW ADJUSTMENTS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
BY THIS EVENING CONVECTION WILL CONTINUE NEAR THE FRONTAL BOUNDARY
AND ANY OTHER OUTFLOW BOUNDARY. THE MAIN AREA OF CONCERN WILL BE
ACROSS THE SOUTHEAST 2/3RDS OF THE REGION. WILL KEEP SOME
SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR SATURDAY
AS THE REGION AWAITS THE NEXT WAVE OF LOW PRESSURE TO RIDE THE
BAROCLINIC ZONE. THIS WILL BRING INCREASED RAIN CHANCES TO THE
REGION FOR LATE SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS. STILL
SOME UNCERTAINTY AS TO THE EXACT LOCATION OF THE BOUNDARY AT THIS
TIME WITH CONVECTIVE OUTFLOW PUSHING IT AROUND. HOWEVER BELIEVE THE
MAIN FOCUS OF HEAVIER SHOWERS/THUNDERSTORMS WILL BE NEAR AND SOUTH
OF A TOLEDO TO WARREN LINE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE
INTO SUNDAY MORNING. RAIN CHANCES SHOULD BEGIN TO DECREASE BY SUNDAY
NIGHT AS SOME DRIER AIR ATTEMPTS TO SLIDE INTO THE AREA. BELIEVE THE
MOST OF THE RAIN CHANCES CAN BE REMOVED FROM THE FORECAST BY MONDAY
BUT STILL ENOUGH UNCERTAINTY ABOUT TIMING TO WARRANT A SLIGHT CHANCE
IN THE GRIDS.

WARMEST TEMPERATURES OVER THE WEEKEND WILL LIKELY BE SATURDAY.
THESE WARMER TEMPERATURES AND THE BETTER UPPER LEVEL SUPPORT COULD
LEAD TO ANOTHER ROUND OF SEVERE WEATHER. FOR SUNDAY INTO MONDAY A
NORTHERLY FLOW OF DRIER AIR SHOULD LEAD TO COOLER TEMPERATURES
WITH HIGHS BACK INTO THE 70S. SEVERAL LOCATIONS MAY ACTUALLY DIP
JUST UNDER SEASONAL AVERAGES.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
LATEST GUIDANCE CONTINUES TO HINT AT RAIN CHANCES ON WEDNESDAY
AND WEDNESDAY NIGHT. HAVE BUMPED PRECIP MENTION UP ON WEDNESDAY
NIGHT AND LEFT SOME LINGERING SHOWERS INTO THURSDAY MORNING. TEMPS
WILL CONTINUE TO AVERAGE A DEGREE OR TWO ABOVE NORMAL.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
THE FOG THIS MORNING IS MUCH LESS WIDESPREAD THEN IT WAS
YESTERDAY AND EXPECT VSBYS AT ALL SITES TO BE VFR IN AN HOUR OR
TWO. PESKY AREA OF STRATUS CONTINUES TO BLANKET NW PA AND FAR NE
OH. THIS LOWER CLOUD COULD BRIEFLY MAKE IT TO KYNG. AT
KERI...EXPECT THE LOW CIGS TO PERSIST ANOTHER COUPLE HOURS AND
THEN DISSIPATE AS THE STRONG JUNE SUN BEGINS TO WIN OUT. SIMILAR
TO THE PAST COUPLE OF DAYS...EXPECT SCATTERED TSRA TO DEVELOP THIS
AFTERNOON. IT APPEARS THAT 18Z IS ABOUT THE EARLIEST THAT SHOULD
OCCUR. WILL GIVE ALL SITES A FEW HOUR PERIOD OF THUNDER. BEST
CHANCES FOR THUNDER AT KCLE WILL BE LATE IN THE AFTERNOON. MORE
WIDESPREAD PRECIP WILL OCCUR TOWARD THE END OF THE TAF PERIOD AS A
WARM FRONT LIFTS NORTH ACROSS THE AREA. WILL GO WITH PREVAILING
SHOWERS. THERE WILL LIKELY BE SOME EMBEDDED THUNDER AS WELL BUT
WILL LEAVE OUT OF TAFS FOR NOW GIVEN UNCERTAINTY. LIGHT AND
VARIABLE FLOW WILL BECOME SW BY MID MORNING. ONSHORE FLOW IS AGAIN
PROBABLY AT KERI.

.OUTLOOK...AREAS OF NON VFR FRIDAY NIGHT...SATURDAY AND
SUNDAY AS A SERIES OF LOW PRESSURE SYSTEMS MOVE ACROSS THE LOWER
GREAT LAKES/OHIO VALLEY.

&&

.MARINE...
ANOTHER QUIET DAY IS EXPECTED ON THE LAKE WITH E TO NE FLOW UNDER 10
KNOTS MOST AREAS.  LOW PRESSURE IS STILL ON TRACK TO PASS TO THE
NORTH OF THE LAKE EARLY SATURDAY.  A TRAILING COLD WILL SWEEP EAST
ACROSS THE LAKE SATURDAY MORNING.  SW TO W FLOW BEHIND THE FRONT
WILL PICK UP AND WAVES ON THE EAST END OF THE LAKE COULD BRIEFLY
APPROACH 4 FEET.  ANOTHER LOW WILL MOVE ACROSS THE REGION ON SUNDAY
WITH NW FLOW DEVELOPING BY MIDDAY.  NW FLOW WILL CONTINUE INTO
MONDAY AS WEAK HIGH PRESSURE BRIEFLY BUILDS OVER THE REGION.  THE
FLOW WILL AGAIN BECOME LIGHT AND VARIABLE ON TUESDAY AHEAD OF THE
NEXT SYSTEM.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...GARNET
SHORT TERM...MULLEN
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Jun 4, 4:23 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
423 AM EDT FRI JUN 4 2010

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-050830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
423 AM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN
OHIO AND NORTHWESTERN PENNSYLVANIA THIS AFTERNOON AND EVENING. THE
MAIN THREAT WILL BE LARGE HAIL AND STRONG DAMAGING WINDS.

A FRONTAL BOUNDARY WILL WOBBLE ACROSS NORTHERN OHIO AND CENTRAL
PENNSYLVANIA TODAY. AFTERNOON HEATING COMBINED WITH CONVERGENCE
ALONG THIS BOUNDARY WILL INITIATE SCATTERED THUNDERSTORMS BY MID
AFTERNOON.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
PONDING OF WATER ON AREA ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON
INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG
DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:48 PM EDTSevere Thunderstorm WarningCLEMorrow, Richland42 min
Jun 4, 1:21 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Wayne54 min
Jun 4, 1:58 PM EDTSevere Thunderstorm WarningCLEHolmes47 min
Jun 4, 2:00 PM EDTTornado WarningCLEHolmes45 min
Jun 4, 2:05 PM EDTSevere Thunderstorm WarningCLEMorrow, Richland40 min
Jun 4, 2:44 PM EDTSevere Thunderstorm WarningCLEHolmes46 min
Jun 4, 3:16 PM EDTSevere Thunderstorm WarningCLECrawford44 min
Jun 4, 4:01 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot44 min
Jun 4, 4:05 PM EDTSevere Thunderstorm WarningCLERichland40 min
Jun 4, 4:17 PM EDTSevere Thunderstorm WarningCLEHuron43 min
Jun 4, 4:25 PM EDTAreal Flood AdvisoryCLECrawford, Marion, Morrow3 hr
Jun 4, 4:25 PM EDTSevere Thunderstorm WarningCLEMorrow, Richland50 min
Jun 4, 4:47 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland, Wayne58 min
Jun 4, 5:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain33 min
Jun 4, 5:12 PM EDTSevere Thunderstorm WarningCLEAshtabula48 min
Jun 4, 5:16 PM EDTTornado WarningCLEAshland, Holmes, Knox, Richland32 min
Jun 4, 5:46 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.